What happens if I overdose on DayQuil (Apap/Dextromethorphan/Pseudoephedrine)?
Seek emergency medical attention if you think you have used too much of this medicine. The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes. Overdose symptoms may also include dizziness, drowsiness, feeling restless or nervous, diarrhea, loss of appetite, seizure (convulsions), or coma.
- What happens if I overdose on Tylenol Cold and Flu No Drowsiness Powder (Apap/Dextromethorphan/Pseudoephedrine)?
- What happens if I overdose on Tylenol Cough Liquid with Decongestant (Apap/Dextromethorphan/Pseudoephedrine)?
- What happens if I overdose on Tylenol Infants Cold Plus Cough (Apap/Dextromethorphan/Pseudoephedrine)?